Translator Disclaimer
2019 Ulrich bundles on K3 surfaces
Daniele Faenzi
Algebra Number Theory 13(6): 1443-1454 (2019). DOI: 10.2140/ant.2019.13.1443

Abstract

We show that any polarized K3 surface supports special Ulrich bundles of rank 2 .

Citation

Download Citation

Daniele Faenzi. "Ulrich bundles on K3 surfaces." Algebra Number Theory 13 (6) 1443 - 1454, 2019. https://doi.org/10.2140/ant.2019.13.1443

Information

Received: 7 October 2018; Revised: 7 February 2019; Accepted: 11 March 2019; Published: 2019
First available in Project Euclid: 21 August 2019

zbMATH: 07103980
MathSciNet: MR3994571
Digital Object Identifier: 10.2140/ant.2019.13.1443

Subjects:
Primary: 14F05
Secondary: 13C14 , 14J60

Keywords: ACM vector sheaves and bundles , K3 surfaces , Ulrich sheaves

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 6 • 2019
MSP
Back to Top